Open Access

The Helson-Szegö theorem for operator-valued weight


Full Text

Coming Soon.





Article Information

TitleThe Helson-Szegö theorem for operator-valued weight
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 3, 11-16
MathSciNet MR2092528
CopyrightThe Author(s) 2004 (CC BY-SA)

Citation Example

Miron Bekker and A. P. Ugolʹnikov, The Helson-Szegö theorem for operator-valued weight, Methods Funct. Anal. Topology 10 (2004), no. 3, 11-16.


BibTex

@article {MFAT268,
    AUTHOR = {Bekker, Miron and Ugolʹnikov, A. P.},
     TITLE = {The Helson-Szegö theorem for operator-valued weight},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {3},
     PAGES = {11-16},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=268},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues